MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD INFANT LOW FLOW BREATHING CIRCUIT; BTT

FISHER & PAYKEL HEALTHCARE LTD INFANT LOW FLOW BREATHING CIRCUIT; BTT
Model Number RT226
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complaint rt226 infant low flow breathing circuit is currently en route to fisher & paykel healthcare (f&p) for evaluation.We will provide a follow-up report upon completion of our investigation.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in japan that a rt226 infant low flow breathing circuits failed the ventilator leak test before use.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Method: the complaint rt226 infant low flow breathing circuit was returned to fisher & paykel healthcare (f&p) in new zealand, where it was visually inspected and leak tested.Results: visual inspection of the complaint rt226 infant low flow breathing circuit revealed no damage was found to any of the breathing circuits or the dryline.The leakage test also revealed that the breathing circuit was within specification.Conclusion: no fault was found with the returned device.The leakage experienced by the customer was most likely due to a loose connection in the setup.All rt226 infant low flow breathing circuits are visually inspected, and pressure and flow tested during production, and those that fail are rejected.The subject breathing circuit would have met the required specifications at the time of production.Our user instructions that accompany the rt226 infant low flow breathing circuit state the following: "check all connections are tight before use." "perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient." "ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.".
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in japan that a rt226 infant low flow breathing circuit failed the ventilator leak test before use.There was no patient involvement.

Brand Name
INFANT LOW FLOW BREATHING CIRCUIT
Common Device Name
BTT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
faranak gomarooni
17400 laguna canyon road
suite 300
irvine, CA 92618
9494534000
MDR Report Key16576334
Report Number9611451-2023-00219
Device Sequence Number7180043
Product Code BTT
UDI-Device Identifier09420012431165
UDI-Public(01)09420012431165(10)2102113512(11)220330
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K020332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT226
Device Catalogue NumberRT226
Device Lot Number2102113512
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2023
Supplement Date Received by Manufacturer06/18/2023
Initial Report FDA Received Date03/20/2023
Supplement Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown